Asymmetric Separation of Convex Sets
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
449 2
Ultima descărcare din IBN:
2022-04-13 09:52
Căutarea după subiecte
similare conform CZU
514.172 (3)
Геометрия (105)
SM ISO690:2012
SOLTAN, Valeriu. Asymmetric Separation of Convex Sets. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 2(93), pp. 88-101. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 2(93) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

Asymmetric Separation of Convex Sets

CZU: 514.172
MSC 2010: 52A20.

Pag. 88-101

Soltan Valeriu
 
George Mason University
 
 
Disponibil în IBN: 18 septembrie 2020


Rezumat

Based on various types of asymmetric hyperplane separation of a given pair of convex sets K1 and K2 in the n-dimensional Euclidean space, we derive a uniform description of existing types of separation. Our argument uses properties of the polar cone (K1 − K2)0. Also, we consider asymmetric separation of convex cones with a common apex.

Cuvinte-cheie
separation, hyperplane, convex, cone

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-110208</doi_batch_id>
<timestamp>1717021291</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>[email protected]</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica</full_title>
<issn media_type='print'>10247696</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2020</year>
</publication_date>
<issue>2(93)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title>Asymmetric Separation of Convex Sets</title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Valeriu</given_name>
<surname>Soltan</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2020</year>
</publication_date>
<pages>
<first_page>88</first_page>
<last_page>101</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>